MAUDE Adverse Event Report: APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM

APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Model Number 571100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) (importer) attempted to gather information and request the return of subject meter.Actual product was not returned for testing.Apex (manufacturer) did not receive the return of subject meter.The meter serial number provided is not correct, apex is not able to trace the manufacture date of the device.
 
Event or Problem Description
(b)(6) owns an expression (owned three years) and inquired: how do we change the units of blood glucose from mmol/l back to original mg/dl? he has taken the batteries out in hopes it would reset to factory default settings.He was able to find a conversion chart but that will become inconvenient.Meter had been reading in mg/dl as of friday, (b)(6) 2017, but then sometime before sunday, (b)(6) 2017, it started displaying results in mmol/l format.Customer reported that the meter has not been dropped or damaged in anyway.I asked the customer about the battery port and customer stated he did try changing the batteries to see if that would help.There was no corrosion or battery leakage evident in the battery port area.Customer was at work and did not have the meter with him to get the serial number.

Brand Name
GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
APEX BIOTECHNOLOGY CORP.
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW  30078
MDR Report Key9789905
Report Number9616936-2018-00006
Device Sequence Number13999528
Product Code NBW
UDI-Device Identifier00015482570101
UDI-Public(01)00015482570101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/22/2018
Report Date (Section F) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number571100
Device Catalogue Number571100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/22/2018
Event Location Other
Date Report to Manufacturer07/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1